# SDR AALA20160819009

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 8,902 hours, 1,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT MARKER AT LOWER LEFT OF THE L1 DOOR IS DAMAGED AT LOWER MOUNT FLANGE.  ACCOMPLISHED TIME LIMITED REPAIR TO EXIT MARKER IAW EA 262976.
